# SDR KPVA20140114009

- Difficulty date: November 26, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FUSELAGE COCKPIT NODE 5 LT AND RT WINDOW FRAME CORRODED.   REAMED AND OVERSIZED LOCK FASTENERS INSTALLED IAW DT/S-6558/13/20926, ISSUE C.
